RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2015, Volume 27, Issue 2, Pages 45–55 (Mi dm1324)  

Estimates for distribution of the minimal distance of a random linear code

V. A. Kopyttseva, V. G. Mikhailovb

a Academy of Criptography of Russia
b Steklov Mathematical Institute of RAS

Abstract: The distribution function of the minimum distance (the minimum weight of nonzero codewords) of a random linear code over a finite field is studied. Expicit bounds in the form of inequalities and asymptotic estimates for this distribution function are obtained.

Keywords: minimum distance of a linear code, explicit estimates of distribution functions, asymptotic estimates of distribution functions

DOI: https://doi.org/10.4213/dm1324

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2016, 26:4, 203–211

Bibliographic databases:

Document Type: Article
UDC: 519.21
Received: 11.03.2015

Citation: V. A. Kopyttsev, V. G. Mikhailov, “Estimates for distribution of the minimal distance of a random linear code”, Diskr. Mat., 27:2 (2015), 45–55; Discrete Math. Appl., 26:4 (2016), 203–211

Citation in format AMSBIB
\Bibitem{KopMik15}
\by V.~A.~Kopyttsev, V.~G.~Mikhailov
\paper Estimates for distribution of the minimal distance of a random linear code
\jour Diskr. Mat.
\yr 2015
\vol 27
\issue 2
\pages 45--55
\mathnet{http://mi.mathnet.ru/dm1324}
\crossref{https://doi.org/10.4213/dm1324}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3468390}
\zmath{https://zbmath.org/?q=an:1347.94073}
\elib{http://elibrary.ru/item.asp?id=24073692}
\transl
\jour Discrete Math. Appl.
\yr 2016
\vol 26
\issue 4
\pages 203--211
\crossref{https://doi.org/10.1515/dma-2016-0018}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000384440500002}
\elib{http://elibrary.ru/item.asp?id=27571564}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84984982220}


Linking options:
  • http://mi.mathnet.ru/eng/dm1324
  • https://doi.org/10.4213/dm1324
  • http://mi.mathnet.ru/eng/dm/v27/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:198
    Full text:13
    References:13
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019